# SDR CALA0100584

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FRAME TO WEB FITTING CORRODED AT FS 160, RBL 56. THE FRAME FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-01, 51-30-05, AND 51-10-4.
